# SDR SWAA2015082443129

- Difficulty date: August 6, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 5940766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR MEMBRANE CRACKED AT BS 168.75, RBL 49.  REPAIRED DOUBLER IAW SRM.
